# SDR SWAA116610

- Difficulty date: September 12, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 60,559 hours, 57,300 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE WORN.  REMOVED AND REPLACED SLIDE PER MT.
